Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 24, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Homogenization of parabolic and elliptic periodic operators in $L_{2}(\mathbb{R}^{d})$ with the first and second correctors taken into account
E. S. Vasilevskaya and T. A. Suslina.
St. Petersburg Math. J. 24 (2013), 185-261
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013323
Asymptotics of eigenvalues in a problem of high even order with discrete self-similar weight
A. A. Vladimirov and I. A. Sheipak.
St. Petersburg Math. J. 24 (2013), 263-273
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013324
The product of symbols of $p^{n}$th power residues as an Abelian integral
M. A. Ivanov.
St. Petersburg Math. J. 24 (2013), 275-281
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013325
On the relationship between Kurihara’s classification and the theory of ramification removal
O. Yu. Ivanova.
St. Petersburg Math. J. 24 (2013), 283-299
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013329
Cylindrical minima of integral lattices
A. A. Illarionov.
St. Petersburg Math. J. 24 (2013), 301-312
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013330
Some remarks to the corona theorem
S. V. Kislyakov and D. V. Rutsky.
St. Petersburg Math. J. 24 (2013), 313-326
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013331
Interpolation inequalities for maximal functions that measure smoothness
E. E. Lokharu.
St. Petersburg Math. J. 24 (2013), 327-351
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013332
On the cubic $L$-function
N. V. Proskurin.
St. Petersburg Math. J. 24 (2013), 353-370
Abstract, references and article information
Full-text PDF        
MathSciNet review: 3013333